# SDR AKCA001

- Difficulty date: March 7, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N414AN
- Make and model: Cessna 414A
- Aircraft serial: 414A0819
- Aircraft time: 5,870 hours
- Engine: Cont TSIO520*
- System (JASC): 3210 · Main Landing Gear
- Part: Washer
- Part number: 50450181
- Condition: Sheared
- Location: Zone 700
- Part time: 5,870 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AIRCRAFT VEERED TO THE RT, INSPECTION SHOWED WASHER PN 5045018-1 HAD SHEARED ALLOWING BOTTOM TORQUE LINK AND WHEEL ASSY TO TURN 180 DEGREES ROTATION.  ADDITIONAL ROTATION WAS STOPPED WHEN BRAKE ASSY CONTACTED UPPER TORQUE LINK.  CONSIDERING TORQUE LOADING UPON LANDING THE SPECIAL WASHERS PN 5045018-1 NEED TO BE CLOSELY INSPECTED AND CORRECT TOW OUT NEEDS TO BE MAINTAINED. THIS IS CENTER PIVOT TORQUE LINK BOLT WASHER.  NOTE:  WASHERS IN QUESTION MEASURE .045 - .032.
